# SDR 95ZZZX6185

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714YE
- Make and model: Cessna 152
- Aircraft serial: 15279531
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing Rear
- Part time: 4,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A CRACK 3.25 INCHES LONG WAS FOUND IN LT WING REAR SPAR.  THE CRACK STARTED AT FLAP PULLEY BRACKET, P/N 0460205-102, AND EXTENDED OUTBOARD, RUNNING HORIZONTALLY 3.25 INCHES.  INBOARD HALF OF SPAR WAS REPLACED AND ACFT RETURNED TO SERVICE.  CRACK POSSIBLY CAUSED DUE TO COLD WORKING OF THE SPAR BY THE FLEXING OF THE BRACKET DURING FLAP CYCLES.
